Alert archive / Virginia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 161, NWS Blacksburg, VA

August 6, 2020Alleghany County, Virginia; Greenbrier County, West Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 6, 2020, 4:45 PM EDT for Alleghany County, Virginia; Greenbrier County, West Virginia. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2020, 4:45 PM EDT (20:45 UTC)
Expired
Aug 6, 2020, 5:45 PM EDT
In force
60 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alleghany County, VA, Greenbrier County, WV

The radar

The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 5:40 PM EDTTSTM WND DMG4 Nne Asbury, WVTREE DOWN ON SINKING CREEK RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2020-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2020-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS51 KRNK 062045
SVRRNK
VAC005-WVC025-062145-
/O.NEW.KRNK.SV.W.0161.200806T2045Z-200806T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
445 PM EDT Thu Aug 6 2020

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  West central Alleghany County in west central Virginia...
  Southeastern Greenbrier County in southeastern West Virginia...

* Until 545 PM EDT.

* At 445 PM EDT, a severe thunderstorm was located near Maxwelton, or
  near Lewisburg, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Alleghany...
  Lewisburg...
  White Sulphur Springs...
  Renick...
  Falling Spring...
  Asbury...
  and Greenbrier River Trail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3773 8021 3782 8060 3792 8058 3800 8039
      3804 8016
TIME...MOT...LOC 2045Z 269DEG 7KT 3788 8051 

HAIL...1.00IN
WIND...60MPH
 
$$

VFJ
2 follow-up statements
071 
WWUS51 KRNK 062133
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
533 PM EDT Thu Aug 6 2020

VAC005-WVC025-062145-
/O.CON.KRNK.SV.W.0161.000000T0000Z-200806T2145Z/
Alleghany VA-Greenbrier WV-
533 PM EDT Thu Aug 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR
WEST CENTRAL ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA AND
SOUTHEASTERN GREENBRIER COUNTIES IN SOUTHEASTERN WEST VIRGINIA...

At 533 PM EDT, a severe thunderstorm was located over Lewisburg
Airport, or near Lewisburg, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alleghany...
Lewisburg...
White Sulphur Springs...
Renick...
Falling Spring...
Asbury...
and Greenbrier River Trail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3782 8060 3792 8058 3800 8039 3804 8016
      3773 8021
TIME...MOT...LOC 2133Z 270DEG 7KT 3788 8039 

HAIL...<.75IN
WIND...60MPH
 
$$

VFJ
949 
WWUS51 KRNK 062141
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
541 PM EDT Thu Aug 6 2020

VAC005-WVC025-062151-
/O.EXP.KRNK.SV.W.0161.000000T0000Z-200806T2145Z/
Alleghany VA-Greenbrier WV-
541 PM EDT Thu Aug 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR 
WEST CENTRAL ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA AND
SOUTHEASTERN GREENBRIER COUNTIES IN SOUTHEASTERN WEST VIRGINIA WILL
EXPIRE AT 545 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

Remember, a Severe Thunderstorm Warning still remains in effect for
northern Greenbrier County.

LAT...LON 3782 8060 3792 8058 3800 8039 3804 8016
      3773 8021
TIME...MOT...LOC 2141Z 269DEG 7KT 3788 8037 

$$

VFJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:57 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 6, 2:57 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
257 PM EDT Thu Aug 6 2020

.SYNOPSIS...
A weak cold front remains stalled today into early Friday across
the area, before pushing southeast Saturday. High pressure
builds in this weekend with return to typical summer weather.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 245 PM EDT Thursday...

Thunderstorms have developed early this afternoon in the
mountains west of the Blue Ridge and then to our east further
out into the piedmont with a lull for the local area east of the
Ridge. Storms have been prolific rain producers with a couple of
storms pulsing up enough to generate some large hail. Anticipate
the primary threat through this evening will reside with flash
flood potential with a secondary threat of isolated wind damage
and possibly large hail. Anticipate activity will eventually
develop east of the Ridge as outflow boundaries converge to
generate new convection into early tonight before activity
wanes late. Friday may present a similar situation to today as
the axis of the upper trof still remains to our west.

Conditions will be seasonably warm though on the humid side.
Lows tonight will be in the upper 60s to around 70 east of the
Blue Ridge, low to mid 60s west. Highs tomorrow will be in the
mid/upper 80s east, mid/upper 70s west.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1230 PM EDT Thursday...

Upper level trough moves through the Mid-Atlantic Friday night into
Saturday, bringing in a surface high. Despite this change in
pattern, a few isolated storms remain possible for Saturday
afternoon, given steep lapse rates. Any development will be
difficult to pull off though, given dry air aloft.

A weak disturbance Sunday will work with the slowly returning
moisture behind a stalled front to our south to allow for some
isolated showers and thunderstorm activity. Temperatures by this
point start to make their aim at returning to above average, with
areas east of the Piedmont forecast to hit 90 degrees as 850 temps
swell to +20C in the afternoons.

Monday will be a near repeat to Sunday with diurnal heating working
with a weak disturbance to try and get convection going in the
afternoon, but staying mostly isolated. Temperatures also continue
their gradual warming.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 1230 PM EDT Thursday...

Typical summertime pattern remains in place through the forecast
period with a broad areas of high pressure sticking to the southern
U.S. All the while, the jet stream remains tied up in Canada with a
trough attempting to dig down into the Great Lakes region. This
pattern will keep diurnal convection going through next work week.
All the while, the region of high pressure will help with transport
of an above average temperature airmass that will be keeping us
toasty. The foothills and Piedmont will continue to see 90s while
the mountains warm to the 80s. Lows range in the 70s and 60s.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 245 PM EDT Thursday...

Conditions will generally be VFR in a convective environment
into this evening. Will use VCTS and amend to a tempo as radar
trends dictate. Expect convection will gradually wane this
evening, followed by development of MVFR/IFR conditions in
stratus and fog overnight. Any airfield that gets a dousing of
rain is likely to sink to LIFR by daybreak.

Conditions improve to VFR later Friday morning with a break in
the convection before redevelopment occurs friday afternoon.

Extended Aviation Discussion...

High pressure builds into the weekend with lesser chances of
storms. Pattern should be more typical of summer into Monday
with scattered afternoon/evening storms. Overall VFR outside
storms and late night valley fog.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...WP
NEAR TERM...MBS
SHORT TERM...RR
LONG TERM...RR
AVIATION...MBS/WP
Hazardous weather outlook, Aug 6, 1:43 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
143 PM EDT Thu Aug 6 2020

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-070900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
143 PM EDT Thu Aug 6 2020

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

Scattered to numerous thunderstorms with locally heavy rainfall are
expected into this evening. Flash flooding is possible, and some
storms may become severe with isolated wind damage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 6, 4:04 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
404 PM EDT Thu Aug 6 2020

VAZ024-035-062030-
Amherst-Rockbridge-
404 PM EDT Thu Aug 6 2020

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN ROCKBRIDGE AND NORTH CENTRAL AMHERST COUNTIES...

At 404 PM EDT, a strong thunderstorm was located over Brownsburg, or
7 miles northeast of Rockbridge Baths, moving southeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Rockbridge Baths...
Fairfield...
Brownsburg...
and Vesuvius.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3793 7920 3789 7915 3786 7915 3781 7917
      3781 7914 3778 7911 3779 7909 3778 7907
      3775 7907 3773 7908 3791 7948 3804 7940
TIME...MOT...LOC 2004Z 294DEG 20KT 3796 7932

VFJ
Local storm report, Aug 6, 4:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
423 PM EDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     3 NE MILLBORO           38.00N 79.57W
08/06/2020                   BATH               VA   911 CALL CENTER

            TREE ON POWER LINE ON MOUNTAIN VALLEY RD
            NEAR ROCKBRIDGE COUNTY BORDER.

0315 PM     TSTM WND DMG     4 WNW YOST              38.08N 79.60W
08/06/2020                   BATH               VA   911 CALL CENTER

            THREE TREES DOWN ON INDIAN DRAFT RD NEAR
            DEERFIELD RD.

0303 PM     TSTM WND DMG     5 E WARM SPRINGS        38.05N 79.69W
08/06/2020                   BATH               VA   911 CALL CENTER

            COUPLE OF TREES DOWN ON MCCLUNG DR NEAR
            DEERFIELD RD.

&&
Special weather statement, Aug 6, 4:28 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
428 PM EDT Thu Aug 6 2020

VAZ010-012-062100-
Bland-Wythe-
428 PM EDT Thu Aug 6 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
CENTRAL BLAND AND NORTHWESTERN WYTHE COUNTIES...

At 428 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hicksville to near Bland to near
Favonia. Movement was southeast at 15 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Wytheville...
Bland...
and Favonia.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3712 8095 3699 8101 3689 8118 3699 8130
      3708 8117 3717 8111
TIME...MOT...LOC 2028Z 304DEG 14KT 3716 8110 3706 8114 3699 8126

DS
Local storm report, Aug 6, 4:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
440 PM EDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 W SCOTTVILLE          36.50N 81.37W
08/06/2020  E0.50 INCH       ASHE               NC   TRAINED SPOTTER

            JUST UNDER DIME SIZED HAIL.

&&

SK
Local storm report, Aug 6, 4:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
443 PM EDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     4 E LANSING             36.49N 81.43W
08/06/2020                   ASHE               NC   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN IN THE
            CRUMPLER AREA AND WEST TOWARD LANSING.
            BASICALLY FROM ABOUT 3:15 TO 3:30.

&&

SK
Local storm report, Aug 6, 4:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
444 PM EDT THU AUG 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 ENE GRASSY CREEK      36.57N 81.39W
08/06/2020                   ASHE               NC   911 CALL CENTER

            POWER LINE DOWN IN GRASSY CREEK AREA.

&&

SK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:17 PM EDTSpecial Weather StatementRNKBotetourt28 min
Aug 5, 9:03 PM EDTSpecial Weather StatementRNKCity of Buena Vista27 min
Aug 5, 9:09 PM EDTSpecial Weather StatementRNKHalifax36 min
Aug 5, 9:53 PM EDTAreal Flood AdvisoryRNKHenry, City of Martinsville3 hr
Aug 5, 10:02 PM EDTSpecial Weather StatementRNKPittsylvania28 min
Aug 5, 10:33 PM EDTSpecial Weather StatementRNKCity of Danville42 min
Aug 6, 12:42 PM EDTSpecial Weather StatementRNKWythe33 min
Aug 6, 1:02 PM EDTSevere Thunderstorm WarningRNKCarroll, Pulaski, Wythe43 min
Aug 6, 1:17 PM EDTSpecial Weather StatementRNKFloyd28 min
Aug 6, 1:22 PM EDTAreal Flood AdvisoryRNKCarroll, Wythe3 hr
Aug 6, 1:24 PM EDTSpecial Weather StatementRNKPulaski36 min
Aug 6, 1:46 PM EDTSpecial Weather StatementRNKBath29 min
Aug 6, 1:51 PM EDTSpecial Weather StatementRNKFloyd24 min
Aug 6, 1:52 PM EDTSpecial Weather StatementRNKCity of Radford23 min
Aug 6, 1:55 PM EDTSpecial Weather StatementRNKPulaski35 min
Aug 6, 1:58 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery47 min
Aug 6, 2:02 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski43 min
Aug 6, 2:05 PM EDTSpecial Weather StatementRNKCraig25 min
Aug 6, 2:14 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Montgomery, Pulaski, Wythe3 min
Aug 6, 2:17 PM EDTFlash Flood WarningRNKCarroll, Floyd, Montgomery, Pulaski, Wythe3 hr
Aug 6, 2:20 PM EDTSpecial Weather StatementRNKBath25 min
Aug 6, 2:28 PM EDTAreal Flood AdvisoryRNKBath3 hr
Aug 6, 2:30 PM EDTSpecial Weather StatementRNKTazewell30 min
Aug 6, 2:37 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington38 min
Aug 6, 2:37 PM EDTSevere Thunderstorm WarningRNKFloyd, Montgomery38 min
Aug 6, 2:42 PM EDTSpecial Weather StatementRNKFranklin33 min
Aug 6, 2:47 PM EDTSpecial Weather StatementRNKBath28 min
Aug 6, 2:51 PM EDTSpecial Weather StatementRNKWythe24 min
Aug 6, 2:55 PM EDTSevere Thunderstorm WarningRNKBath, Rockbridge35 min
Aug 6, 2:57 PM EDTSpecial Weather StatementRNKBland33 min
Aug 6, 3:02 PM EDTSevere Thunderstorm WarningRNKGrayson58 min
Aug 6, 3:07 PM EDTSpecial Weather StatementRNKTazewell53 min
Aug 6, 3:13 PM EDTSevere Thunderstorm WarningRNKBland, Giles32 min
Aug 6, 3:15 PM EDTSevere Thunderstorm WarningRNKAlleghany, Botetourt, City of Covington39 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningRNKFranklin, Patrick44 min
Aug 6, 3:17 PM EDTTornado WarningRNKFranklin, Henry, Patrick28 min
Aug 6, 3:26 PM EDTSpecial Weather StatementRNKWythe34 min
Aug 6, 3:29 PM EDTSpecial Weather StatementRNKCraig, Roanoke31 min
Aug 6, 3:33 PM EDTAreal Flood AdvisoryRNKAlleghany3 hr
Aug 6, 3:34 PM EDTAreal Flood AdvisoryRNKBath3 hr
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningRNKBland, Giles46 min
Aug 6, 3:40 PM EDTSevere Thunderstorm WarningRNKAlleghany, Craig21 min
Aug 6, 3:45 PM EDTSevere Thunderstorm WarningRNKBland, Tazewell45 min
Aug 6, 3:50 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson, Smyth, Wythe55 min
Aug 6, 3:59 PM EDTSpecial Weather StatementRNKFranklin31 min
Aug 6, 4:01 PM EDTFlash Flood WarningRNKGrayson, Smyth, Wythe3 hr
Aug 6, 4:04 PM EDTSpecial Weather StatementRNKRockbridge26 min
Aug 6, 4:13 PM EDTSevere Thunderstorm WarningRNKGiles47 min
Aug 6, 4:22 PM EDTAreal Flood AdvisoryRNKTazewell77 min
Aug 6, 4:28 PM EDTSpecial Weather StatementRNKBland32 min
Aug 6, 4:47 PM EDTSpecial Weather StatementRNKCarroll, City of Galax43 min
Aug 6, 4:49 PM EDTSpecial Weather StatementRNKFranklin41 min
Aug 6, 5:11 PM EDTSpecial Weather StatementRNKBland, Wythe49 min
Aug 6, 5:26 PM EDTSevere Thunderstorm WarningRNKHalifax64 min
Aug 6, 5:47 PM EDTSpecial Weather StatementRNKBuckingham43 min
Aug 6, 5:57 PM EDTSpecial Weather StatementRNKHalifax33 min
Aug 6, 6:03 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax42 min
Aug 6, 6:50 PM EDTSpecial Weather StatementRNKCharlotte40 min
Aug 6, 6:52 PM EDTSpecial Weather StatementRNKBuckingham38 min
Aug 6, 7:17 PM EDTSpecial Weather StatementRNKAppomattox43 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Monroe, Summers38 min
Aug 6, 5:22 PM EDTSpecial Weather StatementRNKGreenbrier23 min
Aug 6, 5:49 PM EDTSevere Thunderstorm WarningRNKGreenbrier41 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2020Severe Thunderstorm Warnings in West Virginia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.